×

zbMATH — the first resource for mathematics

Some fixed point results for multivalued \(F\)-contractions on quasi metric spaces. (English) Zbl 1356.54043
Summary: In the present paper, taking into account recent conractive technique, which is called \(F\)-contraction, we provide some new fixed point results for multivalued mapping on some kind of complete quasi metric spaces.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alemany, E; Romaguera, S, On half-completion and bicompletion of quasi-metric spaces, Comment. Math. Univ. Carol., 37, 749-756, (1996) · Zbl 0886.54027
[2] Alemany, E; Romaguera, S, On right K-sequentially complete quasi-metric spaces, Acta Math. Hung., 75, 267-278, (1997) · Zbl 0924.54037
[3] Altun, I., Durmaz, G., Mınak, G., Romaguera, S.: Multivalued almost \(F\)-contractions on complete metric spaces, Filomat (2014) (In press) · Zbl 06749699
[4] Altun, I; Mınak, G; Dağ, H, Multivalued \(F\) -contractions on complete metric space, J. Nonlinear Convex Anal., 16, 659-666, (2015) · Zbl 1315.54032
[5] Altun, I., Olgun, M., Mınak, G.: A new approach to the Assad-Kirk fixed point theorem. J. Fixed Point Theory Appl. (2015). doi:10.1007/s11784-015-0270-z · Zbl 1353.54028
[6] Altun, I., Olgun, M., Mınak, G.: Classification of completeness of quasi metric space and some new fixed point results. (2015) (Submitted) · Zbl 1378.54041
[7] Altun, I; Olgun, M; Mınak, G, On a new class of multivalued weakly Picard operators on complete metric spaces, Taiwan. J. Math., 19, 659-672, (2015) · Zbl 1315.54032
[8] Cobzaş, S, Completeness in quasi-metric spaces and Ekeland variational principle, Topol. Appl., 158, 1073-1084, (2011) · Zbl 1217.54026
[9] Cobzaş, S.: Functional analysis in asymmetric normed spaces. Springer, Basel (2013) · Zbl 1266.46001
[10] Cosentino, M., Jleli, M., Samet, B., Vetro, C.: Solvability of integrodifferential problems via fixed point theory in b-metric spaces. Fixed Point Theory Appl. 2015, 70, 15 (2015) · Zbl 06585788
[11] Cosentino, M; Vetro, P, Fixed point results for \(F\) -contractive mappings of Hardy-Rogers-type, Filomat, 28, 715-722, (2014) · Zbl 06704795
[12] Feng, Y; Liu, S, Fixed point theorems for multi-valued contractive mappings and multi-valued Caristi type mappings, J. Math. Anal. Appl., 317, 103-112, (2006) · Zbl 1094.47049
[13] Fletcher, P., Lindgren, W.F.: Quasi-Uniform Spaces. Dekker, New York (1982) · Zbl 0501.54018
[14] Kelly, JC, Bitopological spaces, Proc. Lond. Math. Soc., 13, 71-89, (1963) · Zbl 0107.16401
[15] Künzi, HPA; Aull, CE (ed.); Lowen, R (ed.), Nonsymmetric distances and their associated topologies: about the origins of basic ideas in the area of asymmetric topology, No. 3, 853-968, (2001), Dordrecht · Zbl 1002.54002
[16] Künzi, HPA; Vajner, V, Weighted quasi-metrics, Ann. N. Y. Acad. Sci., 728, 64-67, (1994) · Zbl 0915.54023
[17] Mınak, G; Olgun, M; Altun, I, A new approach to fixed point theorems for multivalued contractive maps, Carpathian J. Math., 31, 241-248, (2015) · Zbl 1349.54111
[18] Piri, H., Kumam, P.: Some fixed point theorems concerning \(F\) -contraction in complete metric spaces. Fixed Point Theory Appl. 2014, 210, 11 (2014) · Zbl 1371.54184
[19] Reilly, IL; Subrahmanyam, PV; Vamanamurthy, MK, Cauchy sequences in quasi- pseudo-metric spaces, Monatsh. Math., 93, 127-140, (1982) · Zbl 0472.54018
[20] Romaguera, S, Left \(K\)-completeness in quasi-metric spaces, Math. Nachr., 157, 15-23, (1992) · Zbl 0784.54027
[21] Romaguera, S., Gutiérrez, A.: A note on Cauchy sequences in quasipseudometric spaces. Glas. Mat. Ser. III 21(41) (1), 191-200 (1986) · Zbl 0606.54025
[22] Sgrio, M; Vetro, C, Multi-valued \(F\)-contractions and the solution of certain functional and integral equations, Filomat, 27, 1259-1268, (2013) · Zbl 1340.54080
[23] Wardowski, D.: Fixed points of a new type of contractive mappings in complete metric spaces. Fixed Point Theory Appl. 2012, 94, 6 (2012) · Zbl 1310.54074
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.